MAUDE Adverse Event Report: BIOMET 3I INTERNAL CONNECTION UNIVERSAL PLACEMENT DRIVER TIP - LONG; DENTAL DRIVER

BIOMET 3I INTERNAL CONNECTION UNIVERSAL PLACEMENT DRIVER TIP - LONG; DENTAL DRIVER
Catalog Number IIPDTUL
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that during the implant insertion procedure at tooth site 36, it was not possible to separate the implant from the iipdtul.Procedure completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) iipdtul (internal connection universal placement driver tip ¿ long) for evaluation.Visual evaluation and a functional test were performed, the driver was stuck inside the implant and could not be removed.Dhr review was completed for the subject lot number 1252341.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1252341 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : does not disengage/release¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The driver was stuck inside the implant and could not be removed.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
INTERNAL CONNECTION UNIVERSAL PLACEMENT DRIVER TIP - LONG
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22585424
Report Number0001038806-2025-01775
Device Sequence Number4501830
Product Code NDP
UDI-Device Identifier00844868038870
UDI-Public(01)00844868038870(17)270203(10)1252341
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIIPDTUL
Device Lot Number1252341
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient EthnicityNon Hispanic